A new formulation of state constraint problems for first-order PDES

Hitoshi Ishii, Shigeaki Koike

研究成果: Article

45 引用 (Scopus)

抄録

The first-order Hamilton-Jacobi-Bellman equation associated with the state constraint problem for optimal control is studied. Instead of the boundary condition which Soner introduced, a new and appropriate boundary condition for the PDE is proposed. The uniqueness and Lipschitz continuity of viscosity solutions for the boundary value problem are obtained.

元の言語English
ページ(範囲)554-571
ページ数18
ジャーナルSIAM Journal on Control and Optimization
34
発行部数2
出版物ステータスPublished - 1996 3
外部発表Yes

Fingerprint

State Constraints
Boundary conditions
First-order
Lipschitz Continuity
Hamilton-Jacobi-Bellman Equation
Formulation
Viscosity Solutions
Boundary value problems
Optimal Control
Uniqueness
Boundary Value Problem
Viscosity

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics
  • Control and Optimization

これを引用

A new formulation of state constraint problems for first-order PDES. / Ishii, Hitoshi; Koike, Shigeaki.

:: SIAM Journal on Control and Optimization, 巻 34, 番号 2, 03.1996, p. 554-571.

研究成果: Article

Ishii, Hitoshi ; Koike, Shigeaki. / A new formulation of state constraint problems for first-order PDES. :: SIAM Journal on Control and Optimization. 1996 ; 巻 34, 番号 2. pp. 554-571.
@article{939a21053dba47f089054059f981ca75,
title = "A new formulation of state constraint problems for first-order PDES",
abstract = "The first-order Hamilton-Jacobi-Bellman equation associated with the state constraint problem for optimal control is studied. Instead of the boundary condition which Soner introduced, a new and appropriate boundary condition for the PDE is proposed. The uniqueness and Lipschitz continuity of viscosity solutions for the boundary value problem are obtained.",
keywords = "Comparison principle, State constraint problem, Viscosity solution",
author = "Hitoshi Ishii and Shigeaki Koike",
year = "1996",
month = "3",
language = "English",
volume = "34",
pages = "554--571",
journal = "SIAM Journal on Control and Optimization",
issn = "0363-0129",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "2",

}

TY - JOUR

T1 - A new formulation of state constraint problems for first-order PDES

AU - Ishii, Hitoshi

AU - Koike, Shigeaki

PY - 1996/3

Y1 - 1996/3

N2 - The first-order Hamilton-Jacobi-Bellman equation associated with the state constraint problem for optimal control is studied. Instead of the boundary condition which Soner introduced, a new and appropriate boundary condition for the PDE is proposed. The uniqueness and Lipschitz continuity of viscosity solutions for the boundary value problem are obtained.

AB - The first-order Hamilton-Jacobi-Bellman equation associated with the state constraint problem for optimal control is studied. Instead of the boundary condition which Soner introduced, a new and appropriate boundary condition for the PDE is proposed. The uniqueness and Lipschitz continuity of viscosity solutions for the boundary value problem are obtained.

KW - Comparison principle

KW - State constraint problem

KW - Viscosity solution

UR - http://www.scopus.com/inward/record.url?scp=0030107199&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030107199&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0030107199

VL - 34

SP - 554

EP - 571

JO - SIAM Journal on Control and Optimization

JF - SIAM Journal on Control and Optimization

SN - 0363-0129

IS - 2

ER -